# SDR SWAA2025090998396

- Difficulty date: August 4, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727D TO BS767 RBL22 WL156 AT AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A7500 SHEET: 223 REV .
